Back to Search Start Over

Noether’s second theorem for BRST symmetries.

Authors :
Bashkirov, D.
Giachetta, G.
Mangiarotti, L.
Sardanashvily, G.
Source :
Journal of Mathematical Physics; May2005, Vol. 46 Issue 5, p053517, 23p
Publication Year :
2005

Abstract

We present Noether’s second theorem for graded Lagrangian systems of even and odd variables on an arbitrary body manifold X in a general case of BRST symmetries depending on derivatives of dynamic variables and ghosts of any finite order. As a preliminary step, Noether’s second theorem for Lagrangian systems on fiber bundles Y→X possessing gauge symmetries depending on derivatives of dynamic variables and parameters of arbitrary order is proved. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
00222488
Volume :
46
Issue :
5
Database :
Complementary Index
Journal :
Journal of Mathematical Physics
Publication Type :
Academic Journal
Accession number :
17068126
Full Text :
https://doi.org/10.1063/1.1899988